# SDR DALA2017013100805

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 39,596 hours, 26,274 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE AMBER FLOW LIGHT ILLUMINATED ON THE CABIN PRESSURE CONTROL PANEL.  BOTH PACKS INOPERATIVE USING LT AND RT ENGINE PNEUMATICS.  PRESSURIZED AIRCRAFT WITH APU AIR.   MAINTENANCE REMOVED AND REPLACED PSC IAW MM.  OPERATIONAL CHECKED GOOD.
